# SDR 9603583234

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-211
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE FORWARD LEFT EPSU 10 WL FAILED THE EMERGENCY LIGHTS TEST.  REPLACED THE BATTERY PACK AND OPERATIONAL CHECK OK.
